Facebook Pixel
EmpowHER Guest

Is this the Plan B side affects or is it implantation bleeding

By Anonymous May 31, 2017 - 8:28pm
Rate This

So I had unprotected sex April 30. May 1st I took a Plan B pill. The next couple of days I had unprotected sex again. My period was due Monday May 29. I started bleeding dark red to brownish for a few hours. Stopped and today Iam spotting brown. Could this be an affect from the Plan B or is it Implantation Bleeding? I want to take a test but don't want to waste my time or money! Please help

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!